# SDR AALA20190529010

- Difficulty date: May 29, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 15,846 hours, 7,569 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE1740031
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R2 DOOR DAMPER LOW. MAINTENANCE SERVICED DAMPER TO PROPER PRESSURE PER STANDARD PRACTICES.
